# SDR SWAA2015052139897

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 27,713 hours, 13,111 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STAB STATION 147.90, APPROX 9.5" FROM THE REAR SPAR.  REPAIRED SKIN IAW SRM.
